# SDR UHLA2014082700565

- Difficulty date: August 27, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 25,724 hours, 15,818 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Lack Of Lube
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DISARM SLIDE INDICATOR IS NOT ALIGNED WHEN SLIDE IS DISARMED.  PERFORMED LUBRICATION ON L1 DOOR SLIDE INDICATOR SPRING REF AMM 52-11-40. OPS CHECKED GOOD.
